| Model Number |
VTICM5 12.6 (-4.00/2.00) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Discomfort (2330)
| Date of Event |
11/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced refractive surprise.The lens was explanted and replaced with another lens.It was noted "doctor and patient are happy".The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Corrected data: b5 - the reporter at a later date noted the patient had significant discomfort.- this should have been included in the initial medwatch report.Claim#: (b)(4).
Additional Manufacturer Narrative
H3: device evaluation: lens was returned in a microcentrifuge tube, returned with moisture.Visual inspection found the lens optic and haptic torn, with fibers on the lens.Dimensional and functional inspection found the lens within specifications.Claim#: (b)(4).